Jump to content
Icandothis

Icandothis: Which taper route to go?

Recommended Posts

Icandothis

Thank you Altostrata

Share this post


Link to post
Icandothis

Hello

I know this is a site for tapering but have a question about potentially adding a medicine to aid in tapering

having difficulty getting off fluoxetine current dose 3.96 mg  from 10.

Have not made reduction in 3 months -Health anxiety awful unrelenting-

was given Buspar to help

has anyone taken it and can provide any feedback ?? Have anxiety about taking medicine as well but am feeling like I need some relief did not get relief but upping fluoxetine months ago ....

please if anyone has any experience with Buspar 

good-bad

side effects

trouble discontinuing 

thanks 

Share this post


Link to post
ChessieCat

If you are experiencing withdrawal symptoms it usually means that you are tapering too quickly.  Using the information from your signature I have shown the % decreases v.

 

2/10/17 6mg

2/17/17 8 mg                    7 days later        33% ^

3/17/17 7mg                     1 month later     12.5% v

3/18/17 6mg                     1 day later          14.3% v

4/1/17 5mg                        2 weeks later     16.6% v

@4/17 4.5mg=1.12           ?                           10% v

5/19/17 4 mg=1.00ml      ?                           11.1% v

7/15/17 .98=3.96mg        2 months later    10% v

 

Between February and April 2017 you made some very big dose changes and the withdrawal symptoms you are experiencing now may be due to those changes.

 

It is better not to add any new drug into the mix.  Doing this muddies the waters and you won't be able to work out whether any issues are withdrawal from the 1st drug or start up/side effects or possibly bad reaction to the new drug.

 

If your symptoms are bearable it would be good to do a long hold, maybe another 2 or 3 months and give your brain a chance to catch up.  If the symptoms are unbearable you could do a very tiny dose increase, maybe even going back up to 4mg and then hold for 2-3 or possibly 4 months.  It is better to hold for longer than to try and reduce too quickly and end up having to updose.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy